EconPapers    
Economics at your fingertips  
 

The Exact Asymptotic Distribution Function of Watson's UN-Squared for Testing Goodness-of-Fit With Circular Discrete Data

David Giles

No 607, Econometrics Working Papers from Department of Economics, University of Victoria

Abstract: We show that the full asymptotic distribution for Watson’s statistic, modified for discrete data, can be computed by standard methods. Previous approximate percentiles for the uniform multinomial case are found to be accurate. More extensive percentiles are presented for this distribution, and for the distribution associated with “Benford’s Law”.

Keywords: Distributions on the Circle; Goodness-of-fit; Watson's UN-squared; Discrete data; Benford's Law (search for similar items in EconPapers)
JEL-codes: C12 C16 C46 (search for similar items in EconPapers)
Pages: 8 pages
Date: 2006-11-17
New Economics Papers: this item is included in nep-ecm
Note: ISSN 1485-6441
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.uvic.ca/socialsciences/economics/_asse ... ometrics/ewp0607.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:vic:vicewp:0607

Access Statistics for this paper

More papers in Econometrics Working Papers from Department of Economics, University of Victoria PO Box 1700, STN CSC, Victoria, BC, Canada, V8W 2Y2. Contact information at EDIRC.
Bibliographic data for series maintained by Kali Moon ().

 
Page updated 2025-03-22
Handle: RePEc:vic:vicewp:0607